Why am I having acid reflux?

I used a scopolamine patch recently and had it on for 24 hours, with the standard being leave it on for 3 days. I developed dry mouth, diulated  pupils, and slightly blurred vision. All of those symptoms are common. However I also developed acid reflux. I know that scopolamine is suppose to help reduce stomach acid in a way, so I shouldn’t be having heart burn. Is this normal? My other symptoms aren’t severe enough for me to worry about, but I think the dry mouth is probably contributing to the acid reflux. I have developed a lot of phlegm..so may that’s it, idk.

I have had a series of stomach issues within the past decade as well, so maybe my body is just not happy :(

3 Answers

Relevance
  • 8 months ago

    this medication relaxes the lower

    esphogeal

    sphincter and allows acid to escape to the esophagus. It is a normal side effect of the medication. Try taking antiacids

    fot

    the duration of use.

    Source(s): Medical Student
  • 8 months ago

    you need to ask your doctor this question

  • Pearl
    Lv 7
    8 months ago

    you need to ask your doctor this question

Still have questions? Get your answers by asking now.